# SDR AUS20030549

- Difficulty date: May 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Separator
- Part number: 630193507
- Condition: Contaminated
- Location: Fuel Dist
- Part time: 15,850 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FUEL VAPOUR SEPARATOR BLOCKED BY PARTICLES OF UNKNOWN TYPE.
